# SDR SIMA200930602

- Difficulty date: October 29, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 14,217 hours, 12,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14572067004
- Condition: Cracked
- Location: Fuselage
- Part time: 14,217 hours, 12,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE RIGHT OVERWING PANEL AFT BRACKET SKIN CRACKED.  THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE.  REPAIRED THE RIGHT OVERWING PANEL AFT BRACKET IAW SRM 53-23-12 AND 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
